# SDR SWAA2022060300191

- Difficulty date: April 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L UPPER FUSELAGE AT VERTICAL STABILIZER 2022-223221 / [01] REPLACED ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L UPPER FUSELAGE AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 176A3001 SHEET 22 REV D;[02] STEP 1 CORRECTED.REPLACED ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L UPPER FUSELAGE AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 176A3001 SHEET 22 REV D SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L UPPER FUSELAGE AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 176A3001 SHEET 22 REV D SEE INDIVIDUAL SIGNOFFS BELOW
